# SDR FDEA201601190198

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Dented
- Location: Bs 465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED & CREASED AT BS 465, STRINGER 22R - 23R.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.  REPAIRED IAW SRM 53-00-01 FIG 201 R16.  THIS IS CATEGORY B REPAIR.  MAJOR REPAIR.
